ITEM METADATA RECORD
Title: Regression with response distributions of Pareto-type
Authors: Beirlant, Jan ×
Goegebeur, Yuri #
Issue Date: 2003
Publisher: Elsevier science bv
Series Title: Computational statistics & data analysis vol:42 issue:4 pages:595-619
Abstract: The estimation of the Pareto index in presence of covariate information is discussed. The Pareto index is modelled as a function of the explanatory variables and hence measures the tail heaviness of the conditional distribution of the response variable given this covariate information. The original response data are transformed in order to obtain generalized residuals, possessing a common Pareto-type distribution. An exponential regression model will be developed for these generalized residuals. The parameters of this model are estimated using a profile likelihood method. The resulting maximum likelihood estimates of the regression coefficients can be used for the estimation of extreme quantiles of the conditional distribution of the dependent variable. The methods developed are illustrated with two practical examples. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science